MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO CONSULTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D224TRK
Medical Device Problem Codes Failure to Charge (1085); Electrical /Electronic Property Problem (1198); Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that oversensing due to lead-on-lead interaction was noted on the right ventricular (rv) pace/sense lead working in conjunction with defibrillation coils of a different rv lead.A large number of short ventricular intervals were also noted.The leads remain in use. it was also reported that the cardiac resynchronization therapy defibrillator (crt-d), which was noted to be at end of service (eos), exhibited a long charge time, a charge circuit timeout, and an inactive charge circuit.The crt-d remains in use. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Concomitant medical products: 5076 lead, implant date unknown.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONSULTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key14173797
Report Number3004209178-2022-05089
Device Sequence Number5741732
Product Code NIK
UDI-Device Identifier00613994446626
UDI-Public00613994446626
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2014
Device Model NumberD224TRK
Device Catalogue NumberD224TRK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/21/2022
Date Device Manufactured11/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 694958 LEAD, 419478 LEAD
Patient Age87 YR
Patient SexFemale